PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 31 | 1 | 99-113
Tytuł artykułu

Contact geometry and CR-structures on spheres

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A normal form for small CR-deformations of the standard CR-structure on the (2n+1)-sphere is presented. The space of normal forms is parameterized by a single function on the sphere. For n>1, the normal form is used to obtain explicit embeddings into $ℂ^{n+1}$. For n=1, the cohomological obstruction to embeddability is identified.
Rocznik
Tom
31
Numer
1
Strony
99-113
Opis fizyczny
Daty
wydano
1995
Twórcy
autor
  • Department of Mathematics, University of Toronto, Toronto, Ontario M5S 1A1
autor
  • Department of Mathematics, University of Washington GN-50, Seattle, Washington 98195, U.S.A.
Bibliografia
  • [B] J. Bland, Contact geometry and CR-structures on $S^3$, Acta Math. 172 (1994), 1-49.
  • [BD1] J. Bland and T. Duchamp, Moduli for pointed convex domains, Invent. Math. 104 (1991), 61-112.
  • [BD2] J. Bland and T. Duchamp, Basepoint dependence of moduli for convex domains, in preparation (1993).
  • [BdM] L. Boutet de Monvel, Intégration des équations de Cauchy-Riemann induites formelles, Séminaire Goulaouic-Lions-Schwartz 9 (1974/75), 1-13.
  • [BE] D. M. Burns and C. L. Epstein, Embeddability for three dimensional CR-manifolds, J. Amer. Math. Soc. 3 (1990), 809-841.
  • [CL] J. H. Cheng and J. Lee, A local slice theorem for 3-dimensional CR-structures, preprint.
  • [FS] G. B. Folland and E. M. Stein, Estimates for the $∂̅_b$-complex and analysis on the Heisenberg group, Comm. Pure Appl. Math. 27 (1974), 429-522.
  • [G] J. Gray, Some global properties of contact structures, Ann. of Math. 69 (1959), 421-450.
  • [L1] L. Lempert, La métrique de Kobayashi et la représentation des domaines sur la boule, Bull. Soc. Math. France 109 (1981), 427-474.
  • [L2] L. Lempert, On three dimensional Cauchy-Riemann manifolds, J. Amer. Math. Soc. 5 (1992), 923-969.
  • [O] H. Omori, Infinite Dimensional Lie Transformation Groups, Lecture Notes in Math. 427, Springer, Berlin, 1994.
  • [R] H. Rossi, Attaching analytic spaces to an analytic space along a pseudoconvex boundary, in: Proceedings of the Conference on Complex Manifolds, A. Aeppli et al. (ed.), Springer, Berlin, 1965, 242-256.
  • [W] A. Weinstein, Lectures on Symplectic Manifolds, CBMS Regional Conf. Ser. in Math. 29, Amer. Math. Soc., Providence, 1977.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv31z1p99bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.